Proper time regulator and renormalization group flow - art. no. 105013

Citation
M. Mazza et D. Zappala, Proper time regulator and renormalization group flow - art. no. 105013, PHYS REV D, 6410(10), 2001, pp. 5013
Citations number
41
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICAL REVIEW D
ISSN journal
0556-2821 → ACNP
Volume
6410
Issue
10
Year of publication
2001
Database
ISI
SICI code
0556-2821(20011115)6410:10<5013:PTRARG>2.0.ZU;2-L
Abstract
We consider some applications of the renormalization group flow equations o btained by resorting to a specific class of proper time regulators. Within this class a particular limit that corresponds to a sharpening of the effec tive width of the regulator is investigated and a procedure to analytically implement this limit on the flow equations is shown. We focus on the criti cal exponents determination for the O(N) symmetric scalar theory in three d imensions. The large N limit and some perturbative features in four dimensi ons are also analyzed. In all problems examined the results are optimized w hen the mentioned limit of the proper time regulator is taken.